# SDR C2XA02SH180

- Difficulty date: January 18, 2003
- Submitted: January 18, 2003
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 4,108 hours, 3,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 1454749003
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK APU FIREWALL WAS FOUND TO HAVE A CRACK AT FAR RIGHT FASTENER HOLE OF 2ND HORIZONTAL REINFORCEMENT FROM TOP. MAINTENANCE STOP DRILLED CRACK AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5330-01202. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
